Mefenamic Acid 500 Mg + Paracetamol 325 Mg Tablet 10S

Mefenamic Acid 500 Mg + Paracetamol 325 Mg Tablet 10S

Item requires a valid prescription

Manufactured By Akums Drugs & Pharmaceuticals Ltd.

Composition Mefenamic Acid 500Mg+Paracetamol/Acetaminophen 325Mg

Rs 27.00

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Strip of 10 Tablet )

100% Authentic
Products

Free
Shipping*

Products
Return Policy